Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Excessive sneezing and fatigue with diarrhea. What is this ?

I just got over the oddest virus. It begins with excessive sneezing and fatigue with diarrhea . Three days later all symptoms are gone completely. I would have thought the two symptoms were unrelated and just hit me at the same time coincidentally but then my son told me he came home from work today with the exact same symptoms. I hadn t told him my symptoms. Who ever heard of a bug with both upper respiratory AND abdominal symptoms combined?
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  414
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Evilzoe,
Thanks for query.
It seems that you are having viral infection.It can affect upper respiratory tract as well as gastro intestinal tract.
As now your son got the same problem indicates it is viral infection as it spreads through air contaminated with virus.
Ok and bye.
Answered: Fri, 31 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor